# SDR IXXA20250812043

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,813 hours, 20,052 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: BH316A
- Condition: Unknown
- Location: Not Reported
- Part time: 111,813 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MULTIPLE EICAS MESSAGE WITH STANDBY POWER AUTO DURING DESCENT FL290. EMERGENCY DECLARED TO KCVG. AIRCRAFT LANDED WITHOUT INCIDENT NO OTHER PRECAUTIONARY ACTIONS TAKEN. AIRCRAFT WAS GROUNDED FOR INSPECTION AND MAINTENANCE. LINE MAINTENANCE REMOVED AND REPLACED MAIN BATTERY TRANSFER RELAY IN ACCORDANCE WITH BOEING 767 AIRCRAFT MAINTENANCE MANUAL 24-33-02. OPERATIONAL CHECK GOOD. AIRCRAFT WAS RELEASED FOR SERVICE.
